MathSciNet Relay Station
MathSciNet bibliographic data
MR1377007 (97j:14020) 14F25 (14M15 17B45 58B25)
Sommers, E. The homology of the space of affine flags containing a nilpotent element. Proc. Amer. Math. Soc. 125 (1997), no. 8, 2481–2484.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement